MORANDOTTI, MARCO

MORANDOTTI, MARCO  

Dipartimento di Scienze Matematiche  

049470  

Mostra records
Risultati 1 - 20 di 39 (tempo di esecuzione: 0.035 secondi).
Citazione Data di pubblicazione Autori File
Direct Minimization of the Canham–Helfrich Energy on Generalized Gauss Graphs / Kubin, Anna; Lussardi, Luca; Morandotti, Marco. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 34:5(2024), pp. 1-25. [10.1007/s12220-024-01564-2] 1-gen-2024 Kubin, AnnaLussardi, LucaMorandotti, Marco J_GEOM_ANAL_2024.pdf
Semidiscrete Modeling of Systems of Wedge Disclinations and Edge Dislocations via the Airy Stress Function Method / Cesana, Pierluigi; De Luca, Lucia; Morandotti, Marco. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 56:1(2024), pp. 79-136. [10.1137/22M1523443] 1-gen-2024 Morandotti, Marco + article230516_final.pdfSEMIDI~1.PDF
Energetic Relaxation to Structured Deformations / Matias, José; Morandotti, Marco; Owen, David R.. - (2023). [10.1007/978-981-19-8800-4] 1-gen-2023 Marco Morandotti + MMO_StructuredDeformations.pdf
Mean-Field Limits for Entropic Multi-Population Dynamical Systems / Almi, Stefano; D’Eramo, Claudio; Morandotti, Marco; Solombrino, Francesco. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - (2023). [10.1007/s00032-022-00375-w] 1-gen-2023 Marco Morandotti + ADEMS_22.10.3.pdfMean-Field Limits for Entropic Multi-Population Dynamical Systems.pdfADEMS_22.12.15.pdf
Optimal control problems in transport dynamics with additive noise / Almi, Stefano; Morandotti, Marco; Solombrino, Francesco. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 373:(2023), pp. 1-47. [10.1016/j.jde.2023.07.010] 1-gen-2023 Marco Morandotti + Stochastic_AMS_23.3.6.pdfOptimal control problems in transport dynamics with additive noise.pdf
Controlling non-controllable scallops / Zoppello, Marta; Morandotti, Marco; Bloomfield-Gadêlha, Hermes. - In: MECCANICA. - ISSN 0025-6455. - 57:9(2022), pp. 2187-2197. [10.1007/s11012-022-01563-z] 1-gen-2022 Marta ZoppelloMarco Morandotti + Controlling_noncontrollable_Scallops.pdf
Mean-Field Selective Optimal Control via Transient Leadership / Albi, Giacomo; Almi, Stefano; Morandotti, Marco; Solombrino, Francesco. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - 85:2(2022). [10.1007/s00245-022-09837-4] 1-gen-2022 Morandotti, Marco + [031]-2022-Alb-Alm-Mor-Sol[AMO].pdf
Periodic homogenization in the context of structured deformations / Amar, Micol; Matias, Jos??; Morandotti, Marco; Zappale, Elvira. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK. - ISSN 0044-2275. - 73:4(2022). [10.1007/s00033-022-01817-6] 1-gen-2022 Marco MorandottiElvira Zappale + [032]-2022-Ama-Mat-Mor-Zap[ZAMP].pdf
The N -Link Swimmer in Three Dimensions: Controllability and Optimality Results / Marchello, Roberto; Morandotti, Marco; Shum, Henry; Zoppello, Marta. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 178:1(2022). [10.1007/s10440-022-00480-3] 1-gen-2022 Marchello, RobertoMorandotti, MarcoZoppello, Marta + [030]-2022-Mar-Mor-Shu-Zop[ACAP].pdf
The Variational Modeling of Hierarchical Structured Deformations / Cristina Barroso, Ana; Matias, José; Morandotti, Marco; Owen, David R.; Zappale, Elvira. - In: JOURNAL OF ELASTICITY. - ISSN 1573-2681. - (2022). [10.1007/s10659-022-09961-w] 1-gen-2022 Marco MorandottiElvira Zappale + [034]-2022-Bar-Mat-Mor-Owe-Zap[JElast]146d7dd4-a9f1-46af-b9f4-d066f4f591a0.pdf
A multi-step Lagrangian scheme for spatially inhomogeneous evolutionary games / Almi, S.; Morandotti, M.; Solombrino, F.. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - STAMPA. - 21:2(2021), pp. 2691-2733. [10.1007/s00028-021-00702-5] 1-gen-2021 Morandotti M. + [029]-2021-Alm-Mor-Sol[JEEq]_Article_AMulti-stepLagrangianSchemeFor.pdf
Spatially Inhomogeneous Evolutionary Games / Ambrosio, L.; Fornasier, M.; Morandotti, M.; Savare, G.. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 74:7(2021), pp. 1353-1402. [10.1002/cpa.21995] 1-gen-2021 Morandotti M.Savare G. + [027]-2021-Amb-For-Mor-Sav[CPAM].pdf
Upscaling and spatial localization of non-local energies with applications to crystal plasticity / Matias, José; Morandotti, Marco; Owen, David R.; Zappale, Elvira. - In: MATHEMATICS AND MECHANICS OF SOLIDS. - ISSN 1081-2865. - 26:7(2021), pp. 963-997. [10.1177/1081286520973245] 1-gen-2021 Marco Morandotti + [027]-2020-Mat-Mor-Owe-Zap[MMS]1081286520973245.pdfweighted-average-revised.pdf
Mean-field analysis of multipopulation dynamics with label switching / Morandotti, M.; Solombrino, F.. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - STAMPA. - 52:2(2020), pp. 1427-1462. [10.1137/19M1273426] 1-gen-2020 Morandotti M. + [025]-2020-Mor-Sol[SIMA-19m1273426].pdf
Upscaling of screw dislocations with increasing tangential strain / Lucardesi, Ilaria; Morandotti, Marco; Scala, Riccardo; Zucco, Davide. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - STAMPA. - 31:2(2020), pp. 421-445. [10.4171/RLM/898] 1-gen-2020 Morandotti Marco + [026]-2020-Luc-Mor-Sca-Zuc-RLM-869.pdfLMSZ_rendiconti_final (1).pdf
Analysis of a perturbed Cahn–Hilliard model for Langmuir–Blodgett films / Bonacini, M.; Davoli, E.; Morandotti, M.. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 26:5(2019). [10.1007/s00030-019-0583-5] 1-gen-2019 Morandotti M. + [024]-2019-Bon-Dav-Mor[NoDEA-NDEA-D-19-00122].pdfNDEA-S-19-00146.pdf
Discrete-to-continuum limits of particles with an annihilation rule / van Meurs, P.; Morandotti, M.. - In: SIAM JOURNAL ON APPLIED MATHEMATICS. - ISSN 0036-1399. - STAMPA. - 79:5(2019), pp. 1940-1966. [10.1137/18M1236058] 1-gen-2019 Morandotti M. + [023]-2019-vMeu-Mor[SIAP-M123605].pdfvMM-annihilation-SIAP-revised-2nd.pdf
Confinement of dislocations inside a crystal with a prescribed external strain / Lucardesi, Ilaria; Morandotti, Marco; Scala, Riccardo; Zucco, Davide. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 9:2(2018), pp. 283-327. 1-gen-2018 Morandotti, MarcoZucco, Davide + [022]-2018-Luc-Mor-Sca-Zuc[RivMatUnivParma].pdfLMSZ-dislocations 33-18.pdf
Dimension Reduction in the Context of Structured Deformations / Carita, Graça; Matias, José; Morandotti, Marco; Owen, David R.. - In: JOURNAL OF ELASTICITY. - ISSN 0374-3535. - STAMPA. - 133:1(2018), pp. 1-35. [10.1007/s10659-018-9670-9] 1-gen-2018 Morandotti, Marco + CMMO-R1.pdf[021]-2018-Car-Mat-Mor-Owe[JElast].pdf
Structured Deformations of Continua: Theory and Applications / Morandotti, Marco. - STAMPA. - 30:(2018), pp. 125-136. (Intervento presentato al convegno International Conference Continuum Mechanics Focusing on Singularities tenutosi a Fukuoka nel 22-24/10/2016) [10.1007/978-981-10-6283-4_11]. 1-gen-2018 Morandotti, Marco morandotti.pdf